Autor: |
Mustapha Lakrib, Tewfik Sari |
Jazyk: |
angličtina |
Rok vydání: |
2010 |
Předmět: |
|
Zdroj: |
Electronic Journal of Differential Equations, Vol 2010, Iss 40,, Pp 1-24 (2010) |
Druh dokumentu: |
article |
ISSN: |
1072-6691 |
Popis: |
We prove averaging theorems for non-autonomous ordinary differential equations and retarded functional differential equations in the case where the vector fields are continuous in the spatial variable uniformly with respect to the time and the solution of the averaged system exists on some given interval. Our assumptions are weaker than those required in the results of the existing literature. Usually, we require that the non-autonomous differential equation and the autonomous averaged equation are locally Lipschitz and that the solutions of both equations exist on some given interval. Our results are formulated in classical mathematics. Their proofs use the stroboscopic method which is a tool of the nonstandard asymptotic theory of differential equations. |
Databáze: |
Directory of Open Access Journals |
Externí odkaz: |
|